# SDR MCC2006F00000

- Difficulty date: February 28, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N1205C
- Make and model: Cessna 177B
- Aircraft serial: 17702686
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21203X
- Condition: Burned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

BRAKE FIRE AFTER TAKEOFF.  DISCOVERED AFTER ARRIVAL, BRAKE WAS SATURATED WITH BURNED HYDRAULIC FLUID, BOTH LOWER BRAKE LINES DAMAGED AND NR 4 TIRE IS BURNED TO CORD.  (K)
